# SDR DLL10960101

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Not Installed
- Location: Lt Gear
- Component: LS100203A7
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, RED DOOR AND INTRANS WITH LEFT GEAR OR DOOR ON S/O PANEL.  CYCLED GEAR, SAME INDICATIONS.  FOUND PHASE CONTROL VALVE INCORRECTLY INSTALLED DUE TO OMITTED BUSHING ON THE TWO ACTUATING ROD/S TWO LUGS.  INSTALLED MISSING BUSHING, OPERATION NORMAL.
